Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Zeros of successive derivates of a class of real entire functions of exponential type


Author: Li-Chien Shen
Journal: Proc. Amer. Math. Soc. 100 (1987), 627-634
MSC: Primary 30D20; Secondary 30C15
MathSciNet review: 894428
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the method of steepest descent we prove that for a class of real entire functions of exponential type $ \tau $ the spacings of the adjacent zeros of $ {f^{(n)}}$ converge to $ \pi \tau /2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D20, 30C15

Retrieve articles in all journals with MSC: 30D20, 30C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0894428-7
PII: S 0002-9939(1987)0894428-7
Keywords: Real entire function, exponential type, final set
Article copyright: © Copyright 1987 American Mathematical Society